Volume 19, Issue 4
Maximum Principles of Nonhomogeneous Subelliptic p-Laplace Equations and Applications

Haifeng Liu and Pengcheng Niu

J. Part. Diff. Eq., 19 (2006), pp. 289-303.

Preview Full PDF BiBTex 1 225
  • Abstract

Maximum principles for weak solutions of nonhomogeneous subelliptic p-Laplace equations related to smooth vector fields {X_j} satisfying the Hömander condition are proved by the choice of suitable test functions and the adaption of the classical Moser iteration method. Some applications are given in this paper.

  • History

Published online: 2006-11

  • AMS Subject Headings

35B20, 35H20, 35J70.

  • Cited by